RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 181, Number 4  


On the connection between the solutions of the Boltzman and the Landau–Fokker–Planck equations
A. A. Arsen'ev, O. E. Buryak
435
On the growing solutions of the strongly degenerate hyperbolic systems
A. V. Deryabina
447
The existence conditions of the classical solution of the contact Stefan problem
E. V. Radkevich
464
Application of the divisors theory to numerical integration of periodic functions in several variables
N. Temirgaliev
490
Symplectic cobordism of the projective spaces
V. G. Gorbunov
506
The Navier–Stokes and Euler equations on two-dimensional closed manifolds
A. A. Ilyin
521
The structure of the ring $MSU_*$
B. I. Botvinnik
540
On the expansion of analytic functions in a series of elementary solutions of a convolution equation
V. V. Napalkov, A. W. Komarov
556
On the continuity type on the boundary of nonregular domain of the generalized solution of the Dirichlet problem for biharmonic equation
V. A. Kondrat'ev, J. Kopáček, O. A. Oleinik
564
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019